# SDR CA140328004

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   ACFT EXPERIENCED AN APU UN-COMMANDED START IN THE HANGAR THAT COULD NOT BE STOPPED THE NORMAL WAY.   BOTH MAIN BATTERIES CONNECTED BUT NOT TURNED ON.  ACFT ELECTRICAL SYSTEM WAS POWERED WITH EXTERNAL POWER ONLY.   HEARD THE APU SPOOLING UP UN-COMMANDED.  THE APU MASTER SWITCH WAS IN THE RUN POSITION AT THE TIME OF THE EVENT.  FUEL PUMP P/B POSITION IN THE OFF POSITION.    TURNED THE APU SWITCH TO STOP BUT THE APU CONTINUED TO MOTOR, REMOVED THE POWER FOR THE ELECTRICAL SYSTEM BY TURNING EXTERNAL POWER OFF BY PUSHING THE EXT PWR PBA TO OFF, WHICH TERMINATED THE START.  THE APU SPOOLED DOWN.  MFG HAS A ROOT CAUSE ANALYSIS GOING ON FOR THE APU UN-COMMANDED START EVENTS AND 2 ADVISORY WIRES WERE ALREADY RELEASED, DEC. 2012 AND MARCH 2014. MFG SUGGESTED REPLACE K61 RELAY AND APU START SWITCH.
